# SDR DALA2024020101438

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON NUT OF FLAP CARRIAGE BOLT OF TRACK 3 (1 E/A) L/H WING. CORRECTIVE ACTION: REPLACED NUT OF FLAP CARRIAGE BOLT OF TRACK #3 (1 E/A) L/H WING PER AMDS CARD 2750-6020-LT. (0180548)
